American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47.65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Franklin T. Iha and C. F. Schubert. The spectrum of partial differential operators on $L\sp{p}\,(R\sp{n})$ . Trans. Amer. Math. Soc. 152 (1970) 215-226. MR 0270211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] G. F. Webb. Nonlinear evolution equations and product integration in Banach spaces. . Trans. Amer. Math. Soc. 148 (1970) 273-282. MR 0265992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Erik Balslev. The essential spectrum of elliptic differential operators in $L\sp{p}(R\sb{n})$ . Trans. Amer. Math. Soc. 116 (1965) 193-217. MR 0190524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Martin Schechter. Coerciveness in $L\sp{p}$ . Trans. Amer. Math. Soc. 107 (1963) 10-29. MR 0146690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1